Aa
A
A
Close
Avatar universal
Knee Surgery
My boyfriend had surgery a few weeks back, last Monday he had his staples taken out & the bandages taken off, but still has a brace. He decided the other day to walk & wash his hair, after a little while of standing up, his leg was purple, he was dizzy, nauseous, lost sight, & hearing, etc... This has now occurred twice, why? Help please!
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Cosmetic Surgery Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank